MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during (b)(6) 2017.If explanted, give date: not applicable, remains implanted in the eye.(b)(4).Device evaluation: product testing could not be performed because the product was not returned as it is still implanted.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that patient¿s vision has been bad since surgery in (b)(6) 2017, recently was told by his healthcare provider that he has astigmatism in his left eye when he thought it should have been fixed with the surgery, he can¿t get eye glasses because his prescription keeps changing and is not happy with the lenses.Reportedly he was recommended to use reading glasses.He assumes that his lens may have shifted.Patient is experiencing scattered light, halos, starbursts, double vision especially at night.He can see of about 4 feet away, anything closer is blurry, he can watch television ok, he cannot read a book, he can use his ipad, but needs to zoom all the way in to see it.He really needs glasses, but with his prescription constantly changing he can¿t afford to buy new glasses every time.Additional information was received, and it was learnt that his astigmatism was never resolved, and his daily activities are issue and his night vision is terrible.Patient thinks that his lens in both eyes has rotated due to which he is having this issue.Patient reported that visual acuity issue was right away after the surgery and had become worse after the left eye surgery.This event will capture information for right eye of the patient.A separate report is being submitted for patient¿s left eye.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9619862
Report Number9614546-2020-00031
Device Sequence Number14185028
Product Code HQL
UDI-Device Identifier05050474552746
UDI-Public(01)05050474552746(17)210508
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005